# SDR SWIA202055677

- Difficulty date: December 16, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Hinge Fitting
- Condition: Corroded
- Location: Upper Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER HINGE FITTING CONNECT HARDWARE HAS CORROSION.  C-CHECK RO 1/28/2021.  RECEIVED NEW SERVICEABLE HARDWARE, SEE CAMP 21748747 FOR INSTALL.
